# SDR CA131118019

- Difficulty date: November 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,404 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2422 · AC Inverter
- Part: Control Unit
- Part number: 261850011RX
- Condition: Failed
- Location: Stdby Alternator
- Part time: 175 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT THE PILOT NOTICED THE THE STANDBY ALTERNATOR HAD FAILED. THE FLIGHT CONTINUED WITH OUT INCIDENT.  MAINTENANCE REPLACED THE ACU AND THE SYSTEM WAS GROUND FUNCTION CHECKED SERVICEABLE.
